# SDR AALA20071183

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Obstructed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR INFLIGHT T108/27JUN - EMERGENCY LIGHTS CAME ON IN FLIGHT AND COULD NOT BE EXTINGUISHED.  REMOVED STICKY TAPE FROM TEST SWITCH AT LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
